T Nation

First T400 cycle. Need Help


#1

Hello everyone. I’m 21 year old on a a T400 cycle for 14 weeks.
just started my cycle and I’m into my third shot. (week and a half)

I’m not using an AL. so is there any possibility that my estro is way too high?
I had a night sweat. high body temp and a little puffy nipple that day and also decreased sex drive.

but today. everything is normal again. and the nip puffiness went away.
should I use an AL? or should I wait more? it’s only my first week so I’m not sure if this is supposed to happen.

note: I’ve never had gyno in my life.

I appreciate all the help
thanks guys.


#2

Read the stickies. You should have done that before doing any gear. It is stupid things like this that cause real problems.
Yes, you need an AI.

Also read: http://tnation.T-Nation.com/free_online_forum/sports_training_performance_bodybuilding_gear/the_pct_serm_dosing_in_this_forum_is_wrong